# SDR ASAA1158735

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 11,587 hours, 3,749 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR UNRELIABLE IN ALL MODES WILL NOT PAINT GROUND CLUTTER AND WILL NOT KEEP ANY RETURN ONSCREEN FOR LONGER THAN A MOMENT.  TEST MODE CHECK IS OK AND NO DIFFERENCE WITH STAB ON OR OFF AND IN DIFFERENT LEVELS OF GAIN.  ON PILOT DISPLAY SHOWS PWS FAIL AND WXR FAIL.  FOUND TRANSCEIVER MOUNT BLOWER ASSY NOT WORKING.  REPLACED BLOWER ASSY REF MM 34 43 51, OPS NORMAL REF 34 43 00.
